# SDR SWAA991391

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: 6545849
- Condition: Not Locked
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFT SERVICE DOOR LIGHT ILLUMINATED DURING CLIMB (DOOR HANDLE WOULD NOT LOCK DOWN).   ADJUSTED AND TESTED AFT SERVICE DOOR PER MM.
